# SDR DALA2025052203934

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 55,510 hours, 38,776 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9518 ACCOMPLISH ERA 624994-14 KA1717 STRUCTURAL SHIMMING FOR HUGHES WIFI INSTALLATION, CORRECTIVE ACTION: COMPLIED WITH ERA 624994-14 REV. (0969673)
